Next Article in Journal
New Periodic Solitary-Wave Solutions to the (3+1)- Dimensional Kadomtsev-Petviashvili Equation
Previous Article in Journal
Controlling Chaos by an Improved Estimation of Distribution Algorithm
Article Menu

Article Versions

Export Article

Mathematical and Computational Applications is published by MDPI from Volume 21 Issue 1 (2016). Articles in this Issue were published by another publisher in Open Access under a CC-BY (or CC-BY-NC-ND) licence. Articles are hosted by MDPI on as a courtesy and upon agreement with the previous journal publisher.
Open AccessArticle
Math. Comput. Appl. 2010, 15(5), 872-876;

Application of the Phase Space Reconstruction in Ecology

Institute of Ecology and Biodiversity, School of Life Sciences, Shandong University, Jinan 250100, China
School of Mathematics, Shandong University, Jinan 250100, China
School of Management, Tianjin University, Tianjin 300072, China
Author to whom correspondence should be addressed.
Received: 31 December 2010 / Accepted: 31 December 2010 / Published: 31 December 2010
PDF [220 KB, uploaded 8 April 2016]


A brief introduction to phase space reconstruction in ecology is given, and the application of the method to rodent populations is illustrated. Results show that phase space reconstruction is highly convenient and effective when utilized in short-term predictions in natural population.
Keywords: Phase Space Reconstruction; Prediction Phase Space Reconstruction; Prediction
This is an open access article distributed under the Creative Commons Attribution License (CC BY 3.0).

Share & Cite This Article

MDPI and ACS Style

Wang, Y.; Li, B.; Wang, R.; Su, J.; Rong, X. Application of the Phase Space Reconstruction in Ecology. Math. Comput. Appl. 2010, 15, 872-876.

Show more citation formats Show less citations formats

Article Metrics

Article Access Statistics



[Return to top]
Math. Comput. Appl. EISSN 2297-8747 Published by MDPI AG, Basel, Switzerland RSS E-Mail Table of Contents Alert
Back to Top